Skip to main content

Interpolation, bases, multipliers

Problems

  • 648 Accesses

Part of the Lecture Notes in Mathematics book series (LNM,volume 1043)

Keywords

  • Entire Function
  • Toeplitz Operator
  • Interpolation Problem
  • Blaschke Product
  • Unconditional Basis

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0072193
  • Chapter length: 26 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   59.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-38758-9
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   74.99
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Леонтьев А.Ф. О свойствах последовательност ей линейных агрегатов, сходяшихся в области,где порождаюшая линейные агрегаты система функций не является полной.-Успехи матем.наук, 1956, 11, No 5, 26–37.

    Google Scholar 

  2. Ehrenpreis L. Fourier Analysis in Several Complex Variables. New York, Wiley-Interscience, 1970.

    MATH  Google Scholar 

  3. Паламодов В.П. Линейные дифференциальные операторы с постоянными козффициентами, М., Наука, 1967.

    Google Scholar 

  4. Ehrenpreis L., Malliavin P. Invertible operators and interpolation in AU spaces.-J.Math.Pure Appl., 1974, 13, 165–182.

    MathSciNet  MATH  Google Scholar 

  5. Борисевич А.И., Лапин Г.П. Об интерполировании целых функций.-Сиб.матем.ж., 1968, 9, No 3, 522–529.

    Google Scholar 

References

  1. Berenstein C.A., Taylor B.A. A new look at interpolation theory for entire functions of one variable.-Adv. Math., 1979, 33, N 2, 109–143.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Squires W.A. Necessary conditions for universal interpolation in .-Canad. J. Math., 1981, 33, N 6, 1356–1364 (MR 83g: 30040).

    MathSciNet  CrossRef  MATH  Google Scholar 

References

  1. Hruščëv S.V., Nikol'skii N.K., Pavlov B.S. Unconditional bases of exponentials and of reproducing kernels, Lect.Notes in Math., 1981, v. 864, p. 214–335.

    MathSciNet  CrossRef  Google Scholar 

  2. Ваоюнин В.И. Беэусловно сходяшиеся спектральные раэложения и эадачи интерполяции.-Труды матем.ин-та им.В.А.Стеклова АН СССР, 1977, 130, с.5–49.

    Google Scholar 

  3. Никольский Н.К. Лекции об операторе сдвига. Москва, Наука, 1980.

    Google Scholar 

  4. Jones P.W. Ratios of interpolating Blaschke products.-Pacific J. Math., 1981, v. 95, N 2, p.311–321.

    MathSciNet  CrossRef  MATH  Google Scholar 

  5. Clark D.N. On interpolating sequences and the theory of Hankel and Toeplitz matrices.-J.Funct.Anal., 1970, v. 5, N 2, p.247–258.

    MathSciNet  CrossRef  MATH  Google Scholar 

References

  1. Carleson L. An interpolation problem for bounded analytic functions.-Amer.J.Math., 1958, 80, N 4, 921–930.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Виноградов С.А. Мультипликаторы степенных рядов с последовательно стью козффициентов иэ lP.-Зап.научн.сещщ.ЛОМИ, 1974, 39, 30–40.

    Google Scholar 

  3. Виноградов С.А. Баэисы иэ покаэательных функций и свободная интерполяция в банаховых пространствах с LP-нормой.-Зап.научн.семин.ЛОМИ, 1976, 65, 17–68.

    Google Scholar 

  4. Виноградов С.А., Хавин В.П. Свободная интерполяция в H и некоторых других классах функций. I.-Зап.научн.семин. ЛОМИ, 1974, 47, 15–54.

    Google Scholar 

  5. Earl J.P. On the interpolation of bounded sequences by bounded analytic functions.-J.London Math.Soc., 1970, 2, N 2, 544–548.

    MathSciNet  MATH  Google Scholar 

  6. Виноградов С.А., Хавин В.П. Свободная интерполяция в H ив некоторых других классах функций. II.-Зап.научн.семин. ЛОМИ, 1976, 56, 12–58.

    Google Scholar 

  7. Гурарий В.П. О факториэации абсолютно сходяшихся рядов Тейлора и интегралов Фурье.-Зап.научн.семин.ЛОМИ, 1972, 30, 15–32.

    Google Scholar 

  8. Щироков Н.А. Некоторые свойства примарных идеалов абсолютно сходяшихся рядов Тейлора и интегралов Фурье.-Зап.научн.семин. ЛОМИ, 1974, 39, 149–161.

    Google Scholar 

References

  1. Виноградов С.А. Мультипликативные свойства степенных рядов с последовательност ью козффициентов иэ LP-. Докл.АН СССР, 1980, 254, No 6, 1301–1306. (Sov.Math.Dokl., 1980, 22, N 2, 560–565)

    Google Scholar 

  2. Вербицкий И.Э. О мультипликаторах пространств lP.-Функц.аналиэ и его прил., 1980, 14, вып.З3, 67–68.

    Google Scholar 

References

  1. Bruna J. Boundary interpolation sets for holomorphic functions smooth to the boundary and BMO.-Trans.Amer.Math.Soc., 1981, 264, N 2, 393–409.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Bruna J., Tugores F. Free interpolation for holomorphic functions regular up to the boundary.-to appear in Pacific J.Math.

    Google Scholar 

  3. Дынькин Е.М. Множества свободной интерполяоди для классов Гёльдера.-Матем.сборн., 1979, 109 (151), No 1, 107–128 (Math.USSR Sbornik, 1980, 37, 97–117).

    Google Scholar 

  4. Jonsson A., Wallin H. The trace to closed sets of functions in Rn with second difference of order O(h).-J. Approx.theory, 1979, 26, 159–184.

    MathSciNet  CrossRef  MATH  Google Scholar 

References

  1. Хенкин Г.М. Уравнение Г.Леви и аналиэ на псевдовыпуклом многообраэии.-Матем.сб., 1977, 102, No 1, 71–108.

    Google Scholar 

References

  1. Леонтьев А.Ф. ряды зкспонент. М., Наука, 1976.

    Google Scholar 

  2. Леонтьев А.Ф. К вопросу о представлении аналитических функций в бесконечной выпуклой области рядами Дирихле.-Докл. АН СССР, 1975, 225, No 5, 1013–1015.

    Google Scholar 

  3. Леонтьев А.Ф. Об одном представлении аналитической функции в бесконечной выпуклой области.-Ana1.Math., 1976, 2, 125–148.

    CrossRef  Google Scholar 

References

  1. Michael E. Continuous selections.-Ann.Math., 1956, 63, 361–382.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. Whitney H. Analytic extensions of differentiable functions defined in closed sets.-Trans.Amer.Math.Soc., 1934, 36, 63–89.

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. Danzer L., Grünbaum B., Klee V. Helly's theorem and its relatives.-Proc.Symp.pure math., VIII, 1963.

    Google Scholar 

  4. Брудный Ю.А. Пространства, определяемые с помошью локальных приближений.-Труды ММО, 1971, 24, 69–132.

    Google Scholar 

  5. Whitney H. Differentiable functions defined in closed sets, I.-Trans.Amer.Math.Soc., 1934, 36, 369–387.

    MathSciNet  CrossRef  MATH  Google Scholar 

  6. Щварцман П.А. О следах функций двух переменных, удовлетворяюших условию Зигмунда.-В сб."Исследования по теории функций многих вешественных переменных". Ярославль, 1982, 145–168.

    Google Scholar 

  7. Jonsson A. The trace of the Zygmund class ∧k(R) to closed sets and interpolating polynomials.-Dept.Math.Umea, 1980, 7.

    Google Scholar 

  8. Jonsson A., Wallin H. Local polynomial approximation and Lipschitz type condition on general closed sets.-Dept.Math.Umea, 1980, 1.

    Google Scholar 

  9. Брудный Ю.А., Щварцман П.А. Описание следа функции иэ обобшенного пространства Липщица на проиэвольный компакт.-В об."Исследования по теории функций многих вешественных переменных". Ярославль 1982, 16–24.

    Google Scholar 

References

  1. Rudin W. Trigonometric series with gaps.-J.Math.Mech., 1960, 9, 203–227.

    MathSciNet  MATH  Google Scholar 

  2. Zafran M. Interpolation of Multiplier Spaces, Amer.J.Math., to appear.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1984 Springer-Verlag

About this chapter

Cite this chapter

Taylor, B.A. et al. (1984). Interpolation, bases, multipliers. In: Havin, V.P., Hruščëv, S.V., Nikol'skii, N.K. (eds) Linear and Complex Analysis Problem Book. Lecture Notes in Mathematics, vol 1043. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0072193

Download citation

  • DOI: https://doi.org/10.1007/BFb0072193

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-12869-4

  • Online ISBN: 978-3-540-38758-9

  • eBook Packages: Springer Book Archive